, Volume 38, Issue 4, pp 1233-1258
Date: 06 Oct 2012

Construction of \({\mathcal L}^{{p}}\) -strong Feller Processes via Dirichlet Forms and Applications to Elliptic Diffusions

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


We provide a general construction scheme for \(\mathcal L^p\) -strong Feller processes on locally compact separable metric spaces. Starting from a regular Dirichlet form and specified regularity assumptions, we construct an associated semigroup and resolvent of kernels having the \(\mathcal L^p\) -strong Feller property. They allow us to construct a process which solves the corresponding martingale problem for all starting points from a known set, namely the set where the regularity assumptions hold. We apply this result to construct elliptic diffusions having locally Lipschitz matrix coefficients and singular drifts on general open sets with absorption at the boundary. In this application elliptic regularity results imply the desired regularity assumptions.